# SDR SIMA991116

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0249
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3011151
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4302 - EMERGENCY FLOOR PROXIMITY LIGHTS IN THE FORWARD CABIN DO NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY IAW ATR MM 33-51-21.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
